Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 18, NWS State College, PA

April 25, 2011McKean County, Potter County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Apr 25, 2011, 7:00 PM EDT for McKean County, Potter County, Pennsylvania. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 7:00 PM EDT (23:00 UTC)
Expired
Apr 25, 2011, 7:30 PM EDT
In force
30 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties McKean County, PA, Potter County, PA

The radar

The State College radar (KCCX), 114 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 2:47 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1037 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

638 
WUUS51 KCTP 252300
SVRCTP
PAC083-105-252330-
/O.NEW.KCTP.SV.W.0018.110425T2300Z-110425T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
700 PM EDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 730 PM EDT

* AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR SMETHPORT...MOVING
  NORTHEAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
  SIZE HAIL. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHINGLEHOUSE AROUND 720 PM EDT...
  GENESEE AROUND 730 PM EDT...

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD
46...STATE ROAD 59...STATE ROAD 446...STATE ROAD 449.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 4200 7781 4199 7781 4179 7846 4188 7851
      4201 7829
TIME...MOT...LOC 2300Z 237DEG 34KT 4187 7839

$$

FORECASTER: DEVOIR
1 follow-up statement
636 
WWUS51 KCTP 252330
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
730 PM EDT MON APR 25 2011

PAC083-105-252339-
/O.EXP.KCTP.SV.W.0018.000000T0000Z-110425T2330Z/
MCKEAN PA-POTTER PA-
730 PM EDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN POTTER AND
NORTHEASTERN MCKEAN COUNTIES WILL EXPIRE AT 730 PM EDT...

THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL PENNSYLVANIA.

LAT...LON 4200 7781 4199 7781 4179 7846 4188 7851
      4201 7829
TIME...MOT...LOC 2329Z 237DEG 34KT 4202 7808

$$

FORECASTER: DEVOIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 5:18 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Apr 25, 5:18 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
518 PM EDT MON APR 25 2011

.SYNOPSIS...
A NEARLY STATIONARY FRONTAL BOUNDARY OVER NORTHERN PENNSYLVANIA
WILL LIFT NORTHWARD INTO NEW YORK STATE ON TUESDAY. A VERY MILD
BUT UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH MID-WEEK..AS
A STRONG COLD FRONT APPROACHES THE AREA FROM THE WEST. THE COLD
FRONT IS FORECAST TO PUSH ACROSS THE KEYSTONE STATE ON THURSDAY.
COOLER WEATHER APPEARS IN STORE FOR THURSDAY INTO FRIDAY BEHIND
THE FRONT. THE FIRST PART OF THE WEEKEND LOOKS FAIR AND DRY WITH
SEASONAL TEMPERATURES.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
SEVERE THUNDERSTORM WATCH #202 IN EFFECT UNTIL 02Z/10PM LOCAL
TIME...COVERING MOST OF NORTHERN AND WESTERN PA.

LATEST OBSERVATIONAL DATA INDICATES A STATIONARY FRONT IS RETREATING
NWD ACROSS N/CNTRL PA..AS WEAK SURFACE LOW PRESSURE OVER FAR ERN
IND APPROACHES THE REGION. CLEAR SKIES AND STRONG SURFACE HEATING
IN THE WARM SECTOR SOUTH OF THE FRONT /WITH TEMPERATURES CLIMBING
THROUGH THE 70S/ HAS RESULTED IN STRONG BOUNDARY LAYER
DESTABILIZATION..BOOSTING MLCAPE VALUES TO 500-1500 J/KG. VWP DATA
INDICATES VERTICAL SHEAR PROFILES ARE SUFFICIENT FOR SUPERCELL
DEVELOPMENT..WHICH IS SUPPORTED BY ISOLD CELL THAT MOVED ACRS NRN
CLEARFIELD/SE ELK AND NOW INTO CAMERON/N-CLINTON COS. LARGE HAIL
UP TO GOLF BALL SIZE HAS BEEN REPORTED WITH THIS STORM.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH 6 PM TUESDAY/...
THE FRONT WILL CONTINUE TO LIFT NORTH OVERNIGHT WHICH SHOULD
SHIFT THE FOCUS FOR THE BEST CHANCES OF RAIN NORTHWARD AS WELL. IT
WILL BE A PRETTY MILD NIGHT IN MOST AREAS WITH IT EVEN BEGINNING
TO FEEL A BIT MUGGY AS DEWPOINTS CREEP UP INTO THE 50S AND 60S.

TUESDAY WILL BE WARM AND SOMEWHAT HUMID WITH SIMILAR INSTABILITY
COOKING UP IN THE WARM SECTOR WITH DAYTIME HEATING. AS THE UPPER
RIDGE BUILDS TWD THE NERN US AND CAN MARITIMES...OUR FLOW WILL
TURN MORE SOUTHWESTERLY KEEPING ANOMALOUS WARMTH AND
MOISTURE/PWATS ESTABLISHED OVER THE REGION. NAM/GFS MAKE A MESS OF
THE MAINLY LIGHT CONVECTIVE QPF THAT THEY WANT TO PRETTY MUCH KEEP
SCATTERED OVER THE REGION ALL DAY. THE CANADIAN AND ECMWF ARE MORE
CONSERVATIVE EARLY IN THE DAY...WHICH LOOKS REASONABLE...BEFORE
BUYING INTO SOMETHING THAT LOOKS MORE LIKE WHAT THE SREF DOES WITH
THE BEST CHANCES OF PRECIP DEVELOPING IN THE AFTERNOON...MAINLY
OVER THE WESTERN HALF OR SO OF THE FCST AREA. WITH GUIDANCE BEING
PRETTY MUCH ALL OVER THE MAP...THAT PART OF THE FORECAST IS A LOW
CONFIDENCE ONE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
ACTIVE AND MILD WEATHER PATTERN WILL CONTINUE THROUGH MID-
WEEK...IN ADVANCE OF A STRONG COLD FRONT APPROACHING FROM THE
MIDWEST. THE COLD FRONT WILL SWEEP EWD ACRS THE REGION ON
THURSDAY AND ALLOW COOLER AIR TO INVADE THE AREA INTO FRIDAY. A
BRIEF PERIOD OF FAIR/DRY WX APPEARS IN STORE FOR SATURDAY AS HIGH
PRES MOVES OVER THE REGION. ANOTHER FRONTAL SYSTEM WILL BRING
UNSETTLED CONDITIONS BACK INTO THE FCST FOR SUNDAY INTO EARLY NEXT
WEEK.

THE THREAT OF SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL
CONTINUE EARLY IN THE PERIOD /SLGT RISK APRIL 26-28/...AS A LARGE
UPPER TROUGH AND ATTENDANT COLD FRONT SHIFTS EWD THROUGH THE GREAT
LAKES SWD ACRS THE OH VLY/MID-SOUTH. A STRONG SLY FLOW WILL
CONTINUE TO TRANSPORT VERY MILD AND MOIST AIR INTO PA AHEAD OF
THE APPROACHING COLD FRONT...WITH PERHAPS A WRN ATLC/TROPICAL
CONNECTION. AFTN DESTABILIZATION OF WARM/HUMID AIR MASS ALONG
WITH SEVERAL S/WV DISTURBANCES EJECTING NEWD OUT AHEAD OF THE
TROUGH SUGGESTS PERIODS OF SHOWERS AND TSTMS...SOME OF WHICH MAY
BE STRONG/SEVERE AND CAPABLE OF PRODUCING HVY RNFL.

MDLS ARE IN GOOD AGREEMENT IN TIMING THE MAIN SYNOPTIC COLD
FRONT THRU THE AREA ON THURSDAY. THE 12Z GFS AND 15Z SREF SLIGHTLY
OUTPACE THE 12Z EC AND GEM GLOBAL. A CONTINUED THREAT OF STRONG TO
SVR TSTMS ALONG WITH LOCALLY HEAVY RAIN WILL PERSIST ALONG/AHEAD
OF THE CFROPA. COOLER/BELOW NORMAL AIRMASS WILL MOVE INTO THE
AREA IN THE WAKE OF THE FRONT...AS THE UPPER LEVEL TROUGH LIFTS
NEWD FROM THE GRT LKS. THE COOL AIR ALOFT AND CYC/NW FLOW THIS
TIME OF YEAR SUGGESTS SCT INSTABILITY TYPE SHOWERS ESPECIALLY OVR
THE FAVORED WESTERN HIGH TERRAIN. HIGH PRES RIDGE SHOULD ARRIVE
LATER FRI INTO SATURDAY AND PROVIDE FAIR AND DRY CONDITIONS.

ANOTHER FRONTAL SYSTEM WILL LIKELY AFFECT THE AREA SUNDAY INTO
EARLY NEXT WEEK. MEDIUM RANGE MDL DIFFS INCREASE SIGNIFICANTLY BY
THIS TIME...WITH THE GFS MUCH MORE PROGRESSIVE THAN THE ECMWF.
EXPECT TEMPERATURES TO MODERATE BACK TWD SEASONAL LEVELS AHEAD OF
THIS FEATURE.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SCT STRONG TO SEVERE TSTMS WILL BE ACRS NRN AND WRN SXNS EARLY
THIS EVENING. EXPECT VFR CONDS TO PREVAIL IN MOST AREAS THRU THE
PD.

OUTLOOK...
TUE...TSRA POSSIBLE...MAINLY W MTNS LATE.
WED...WIDESPREAD SHOWERS AND THUNDERSTORMS.
THU...MORE SHOWERS AND THUNDERSTORMS WITH THE COLD FRONT. GUSTY
WINDS AS WELL.
FRI...GUSTY WINDS...ALSO SHOWERS...ESPECIALLY ACROSS THE WEST.

&&

.CLIMATE...
HARRISBURG RAINFALL TO DATE IS 7.45". THIS MAKES IT THE SECOND
WETTEST APRIL ON RECORD...SECOND ONLY TO 1983 WHEN 7.96" OF RAIN
FELL. WITH SEVERAL DAYS YET TO GO IN THE MONTH...WE STILL HAVE
SEVERAL CHANCES AT ADDITIONAL PRECIPITATION AND A POSSIBLE SHOT AT
THE RECORD.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...RXR/STEINBUGL
NEAR TERM...RXR/STEINBUGL
SHORT TERM...RXR/STENBUGL
LONG TERM...STEINBUGL
AVIATION...RXR
CLIMATE...JL
Hazardous weather outlook, Apr 25, 2:54 PM EDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
254 PM EDT MON APR 25 2011

PAZ004>006-010>012-017>019-024>028-033-034-037-041-042-045-046-
049>053-261900-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
254 PM EDT MON APR 25 2011

...SEVERE THUNDERSTORM WATCH 202 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON
TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER
WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE
OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ035-036-056>059-063-261900-
FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
254 PM EDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO
THE EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON
TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER
WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE
OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE BE NEEDED.

PAZ064>066-261900-
ADAMS-YORK-LANCASTER-
254 PM EDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON
TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER
WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE
OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MS

In the hours before

Special weather statement, Apr 25, 5:05 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 PM EDT MON APR 25 2011

PAZ004-005-252145-
MCKEAN PA-WARREN PA-
505 PM EDT MON APR 25 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN AND
SOUTHWESTERN MCKEAN COUNTIES...

AT 458 PM EDT...A STRONG THUNDERSTORM WAS NEAR WOODLAND HEIGHTS...
MOVING NORTHEAST AT 45 MPH.

SMALL HAIL AND FREQUENT LIGHTNING ARE EXPECTED. THIS STORM WILL BE
NEAR CHAPMAN STATE PARK AROUND 540 PM AND SHEFFIELD AROUND 550 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD 59.

LAT...LON 4188 7906 4165 7884 4162 7892 4162 7896
      4162 7945

FORECASTER: DEVOIR
Special weather statement, Apr 25, 5:17 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
517 PM EDT MON APR 25 2011

PAZ037-041-252130-
NORTHERN LYCOMING PA-TIOGA PA-
517 PM EDT MON APR 25 2011

...A SHOWER WITH LOCALLY STRONG WIND GUSTS WILL AFFECT NORTHWESTERN
LYCOMING AND SOUTHEASTERN TIOGA COUNTIES...

AT 512 PM EDT...A SHOWER WITH STRONG WIND GUSTS WAS 6 MILES NORTHEAST
OF CEDAR RUN...MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER. THIS SHOWER WILL
BE NEAR BLOSSBURG AROUND 530 PM.

LAT...LON 4161 7687 4159 7682 4149 7678 4150 7749
      4163 7746 4186 7690

FORECASTER: KF
Special weather statement, Apr 25, 5:39 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
539 PM EDT MON APR 25 2011

PAZ037-252200-
TIOGA PA-
539 PM EDT MON APR 25 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TIOGA COUNTY...

AT 530 PM EDT...A STRONG THUNDERSTORM WAS 6 MILES SOUTHWEST OF
BLOSSBURG...MOVING EAST AT 40 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF SOUTHEASTERN TIOGA
COUNTY.

LAT...LON 4175 7688 4161 7687 4159 7688 4158 7692
      4155 7696 4155 7698 4155 7715 4165 7717

FORECASTER: KF
Special weather statement, Apr 25, 6:14 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
614 PM EDT MON APR 25 2011

PAZ012-041-045-046-252245-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-
614 PM EDT MON APR 25 2011

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CLINTON AND WESTERN
LYCOMING COUNTIES...

AT 609 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOCK HAVEN...MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MCELHATTAN AROUND 620 PM...SALLADASBURG
AROUND 630 PM...LITTLE PINE STATE PARK AROUND 640 PM AND TROUT RUN
AROUND 650 PM.

LAT...LON 4152 7719 4134 7694 4104 7742 4116 7760

FORECASTER: KF
Local storm report, Apr 25, 6:46 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
646 PM EDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             KANE                    41.66N  78.81W
04/25/2011  M0.88 INCH       MCKEAN             PA   TRAINED SPOTTER

            HIGH WIND WITH NO DAMAGE AND TORRENTIAL DOWNPOUR WITH
            NO FLOODING

&&

EVENT NUMBER CTP1100021

MACH
Special weather statement, Apr 25, 6:54 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
654 PM EDT MON APR 25 2011

PAZ037-041-042-252345-
NORTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
654 PM EDT MON APR 25 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN LYCOMING...NORTHWESTERN
SULLIVAN AND SOUTHEASTERN TIOGA COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF LYCOMING...
SULLIVAN AND TIOGA COUNTIES AT 647 PM EDT. THE STRONG THUNDERSTORMS
WERE GENERALLY MOVING NORTHEAST AT 40 MPH.

SMALL HAIL AND GUSTY WINDS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
STATE ROAD 14.

LAT...LON 4181 7689 4161 7687 4159 7676 4157 7655
      4139 7711 4151 7728 4189 7691 4188 7690

FORECASTER: DEVOIR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 2:45 PM EDTSpecial Weather StatementCTPElk60 min
Apr 25, 3:14 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk61 min
Apr 25, 4:09 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Lycoming, Potter66 min
Apr 25, 4:51 PM EDTSpecial Weather StatementCTPTioga24 min
Apr 25, 5:05 PM EDTSpecial Weather StatementCTPWarren40 min
Apr 25, 5:17 PM EDTSpecial Weather StatementCTPTioga13 min
Apr 25, 5:32 PM EDTSevere Thunderstorm WarningCTPMcKean, Warren58 min
Apr 25, 5:39 PM EDTSpecial Weather StatementCTPTioga21 min
Apr 25, 6:14 PM EDTSpecial Weather StatementCTPLycoming31 min
Apr 25, 6:28 PM EDTSevere Thunderstorm WarningCTPMcKean32 min
Apr 25, 6:54 PM EDTSpecial Weather StatementCTPTioga51 min
Apr 25, 7:23 PM EDTSpecial Weather StatementCTPElk, McKean67 min
Apr 25, 7:34 PM EDTSevere Thunderstorm WarningCTPElk, McKean, Potter26 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.